| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the mrc 200+ 0508 rot-gs 1003 tube, calibrated the system, and returned it to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that fluoro and cine were not functioning, and an error 'generator busy' was displayed on an azurion 3 m12.The clinical use of the system was in use.There was no reported patient or user harm.